The Stacks Project


Bibliography item: Bokstedt-Neeman

authorBökstedt, Marcel and Neeman, Amnon
titleHomotopy limits in triangulated categories
year1993
typearticle
journalCompositio Math.
number2
volume86
pages209–234

BibTeX code

You can use the following code to cite this item yourself.

@article{Bokstedt-Neeman,
  author = {B{\"o}kstedt, Marcel and Neeman, Amnon},
  title = {Homotopy limits in triangulated categories},
  year = {1993},
  journal = {Compositio Math.},
  number = {2},
  volume = {86},
  pages = {209--234},
}